# SDR W8PA980004

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3114981
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- R2 DOOR EXTERIOR EMERGENCY LIGHT IS INOP.  REPLACED R2 DOOR EMERGENCY LIGHT REFLECTOR ASSY, OPS CHECK GOOD.
